The dispersing of geodesics in Berwald spaces of non-positive flag curvature

Alexandru Kristály, Csaba Varga, László Kozma

Research output: Article

5 Citations (Scopus)

Abstract

It is proved that a forward complete Berwald space of non-positive flag curvature is a generalized Busemann's geodesic space of non-positive curvature.

Original languageEnglish
Pages (from-to)413-420
Number of pages8
JournalHouston Journal of Mathematics
Volume30
Issue number2
Publication statusPublished - jan. 1 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The dispersing of geodesics in Berwald spaces of non-positive flag curvature'. Together they form a unique fingerprint.

  • Cite this